Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having headaches, pimples on scalp. Taking Besemax for neck muscle tension. Suggestions?

I have a slight headache almost every day, small pimples on scalp with little water inside not itchy when running fingers through hair find small pimples all over with a little scab, headache ontop near crown area. I have been taking besemax to relax the muscle of tension in the neck. I have also been taking a anti inflamatory now and then Its ok , did not know this is international..... sorry!!!!
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  1530
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Based on details you seem to suffer from mixed headache (due to scalp infection and tension type headache)

I suggest you to consult dermatologist for local examination of scalp and treatment as per cause of scalp infection.

Meantime you also need blood sugar checked and do neck relaxation exercises

I hope this will help you

DR Sandhya Manorenj
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor